# SDR SIMA20151128004

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 41,796 hours, 35,229 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Broken
- Location: Nlg Prox Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, GOT LANDING & AIR GND FAIL 4 TIMES DURING CRUISE & DECENT.  ALSO 2 TIMES ENG 1 - 2 REV DISAGREE.  BOTH INTERMITTENT.  DECLARED EMER LANDED WITHOUT FURTHER INCIDENT.  FOUND PIN A BROKEN ON NOSE GEAR AIR & GND PROX SWITCH, R & R;.  OPERATIONS CHECKED GOOD IAW AMM CH 32-63-02.  CMC MSGS E-2 & E-1 REV AIR GND LOG FAIL.  4X LG AIR & GND PROX SWITCH FAIL.  4X AIR & GND LGEU FAIL.
